# SDR ASAA2017070121232

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 34,968 hours, 10,622 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 8243922002
- Part serial: 01017152
- Condition: Failed
- Location: Cabin Pressure
- Part time: 49,679 hours, 21,203 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE CONTROLLER DISPLAY FROZE.  ACFT GROUNDED.  REPLACED CABIN PRESSURE CONTROL SELECTOR PANEL. IAW MM 21-31-02-400-801. OPS CHECKED GOOD.
